# SDR COMA9760088

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: Nr 1 Spoiler
- Part time: 1,476 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SPOILERONS CAUTION AND FLIGHT SPOILERS FAULT MESSAGE ON EICAS.  BRIEF UNCOMMANDED ROLL OF AIRCRAFT.  REPLACED THE NR 1 SPOILER ELECTRONIC CONTROL UNIT.
